# SDR RAIA980511

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Radome
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7438 - STL - WEATHER RADAR FAULTED IN FLIGHT.  MAINTENANCE REPLACED WEATHER RADAR RECEIVER TRANSMITTER.  (M)
